Pain: So I have an ingrown toe nail an... - Fibromyalgia Acti...

Fibromyalgia Action UK

49,504 members60,691 posts

Pain

Annab124
Annab124

So I have an ingrown toe nail an the doctors put me on Flucloxacillin antibiotic to get rid of the infection , ever since I’ve been taking it I feel even more exhausted An my body pain is really bad . I feel like it’s making my Fibro worse :( can I stop taking them ?

6 Replies
oldestnewest

For your own safety ring 111 for advice. It could!c be the infection that as caused your increased pain and lack of energy.

Annab124
Annab124 in reply to Badbessie

Thank you I will !

I was, also, a lot worse with flucloxacillin, and it turned out that it interacted with one of my other medications. I stopped it, and then saw my GP who prescribed a different anti-biotic, and I was fine. I am not saying you should stop it without advice, but do make sure your GP surgery know you have had an adverse reaction to an anti-biotic, if that is the case.

Annab124
Annab124 in reply to FRreedman

Thank you ! X

It is important to keep taking the recommended dose of any antibiotic until the course is finished. Failure to finish the course can leave the bacteria active and resistant to the antibiotic. More pain for you later.

It could be a reaction from the other meds you're taking. Hope you call your Dr and feel better.

You may also like...